# SDR IPXA2021071371619

- Difficulty date: June 21, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3805504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E SKIN UPPER SURFACE BETWEEN XOS 1160 - XOS 1185 IS GOUGED.REPAIRED GOUGED RT WING FIXED L/E SKIN UPPER SURFACE BETWEEN XOS 1160 - XOS 1185 IAW VT-SAA EA 011-5730-01-A9224 REV. IR AND UPS EO MD11-5720-80959-A. (MINOR)
